Isotretinoin plus microneedling?

Can i done skin needling during istrotitinoin 20 mg ? Is it safe

Doctor Answers 3

Isotretinoin and microneedling

I would not recommend microneedling while on accutane.  Your skin is much more sensitive, and healing is impaired.  You are more likely to have bad side effects from a resurfacing procedure while on accutane.  Wait until you are done, the current recommendation is about 6 months after finishing.  

Miami Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Accutane and other cosmetic procedures

Once you start Isotretinoin, it is best that you completely refrain from doing any other procedures such as lasers, microneedling, etc.  At our clinic, we clearly state on our consent forms not to do procedures if on Isotretinoin.

David P. Melamed, MD
Los Angeles Dermatologist
5.0 out of 5 stars 3 reviews

#Accutane and microneedling

In medical studies, Accutane has been shown to impair wound healing and worsen scarring. At my clinic, I do not recommended patients do any resurfacing procedures including Laser, chemical peels or microneedling within six months of taking Accutane.

Adam J. Mamelak, MD
Austin Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.